# SDR A6WA200940798

- Difficulty date: November 2, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 11,753 hours, 11,085 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB AT THE LINTEL LOCATION IS CRACKED FS 621.00, LBL 46.00, WL 110.00 AFT PRESSURE BULKHEAD WEB AT THE LINTEL LOCATION REPAIRED IAW REO 601R-53-61-1230, REV D.  (K)
